# SDR MWEA97223

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Part number: 9910048
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TRAPEZOID AFT FLANGE SHOWING SIGNS OF CRACKS.  MAINTENANCE REMOVED AND INSTALLED ANGLE REPAIR IAE SRM 57-09 FIG 7A.
